Investigation of a class of partitions in integer programming
Diskretnyj analiz i issledovanie operacij, no. 29 (1989), pp. 72-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1989_29_a6,
author = {L. A. Saiko},
title = {Investigation of a class of partitions in integer programming},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {72--82},
year = {1989},
number = {29},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1989_29_a6/}
}
L. A. Saiko. Investigation of a class of partitions in integer programming. Diskretnyj analiz i issledovanie operacij, no. 29 (1989), pp. 72-82. http://geodesic.mathdoc.fr/item/DA_1989_29_a6/